# SDR QXEA200701013

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 9,868 hours, 6,975 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Unknown
- Location: Windshear Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN FLIGHT NR 4334, AFTER TAKEOFF RECEIVED A RED WINDSHEAR WARNING.  AFTER RECOVERY RECEIVED "R ITT EXCEED B" MESSAGE.  WENT TO "MAX THRUST" APPROXIMATELY 5-10 SECONDS.  MAINTENANCE REQUESTED A RETURN TO FIELD.  INTERROGATED MDC AND FOUND APR DID NOT EXCEED 5 MINUTES.  NO PARTS REPLACED.  AIRCRAFT K FOR CONTINUED SERVICE PER AMM 71-00-00-866-801-AA1, PAGE 248.
